# SDR W8PA970090

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C10592154
- Condition: Corroded
- Location: Bs 953
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON INTERCOSTAL AT RBL 45, BS 953, AND BS 957.5, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED INTERCOSTAL (FLOOR SUPPORT).
